The P-Version of the Mixed-Finite Element Method for Nonlinear Second-Order Elliptic Problems

Mi Young Kim, Eun-Jae Park

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The p-version of the mixed finite element method is considered for nonlinear second-order elliptic problems. Existence and uniqueness of the approximation are demonstrated and optimal order error estimates in L2 are derived for the three relevant functions. Error estimates for the scalar function are also given in Lq, 2 ≤ q ≤ +∞.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalNumerical Methods for Partial Differential Equations
Volume12
Issue number1
DOIs
Publication statusPublished - 1996 Jan 1

Fingerprint

P-version
Second-order Elliptic Problems
Mixed Finite Element Method
Error Estimates
Finite element method
Existence and Uniqueness
Scalar
Approximation

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{ef93df43f9c14bf88ea769de5a400447,
title = "The P-Version of the Mixed-Finite Element Method for Nonlinear Second-Order Elliptic Problems",
abstract = "The p-version of the mixed finite element method is considered for nonlinear second-order elliptic problems. Existence and uniqueness of the approximation are demonstrated and optimal order error estimates in L2 are derived for the three relevant functions. Error estimates for the scalar function are also given in Lq, 2 ≤ q ≤ +∞.",
author = "Kim, {Mi Young} and Eun-Jae Park",
year = "1996",
month = "1",
day = "1",
doi = "10.1002/num.1690120103",
language = "English",
volume = "12",
pages = "1--11",
journal = "Numerical Methods for Partial Differential Equations",
issn = "0749-159X",
publisher = "John Wiley and Sons Inc.",
number = "1",

}

The P-Version of the Mixed-Finite Element Method for Nonlinear Second-Order Elliptic Problems. / Kim, Mi Young; Park, Eun-Jae.

In: Numerical Methods for Partial Differential Equations, Vol. 12, No. 1, 01.01.1996, p. 1-11.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The P-Version of the Mixed-Finite Element Method for Nonlinear Second-Order Elliptic Problems

AU - Kim, Mi Young

AU - Park, Eun-Jae

PY - 1996/1/1

Y1 - 1996/1/1

N2 - The p-version of the mixed finite element method is considered for nonlinear second-order elliptic problems. Existence and uniqueness of the approximation are demonstrated and optimal order error estimates in L2 are derived for the three relevant functions. Error estimates for the scalar function are also given in Lq, 2 ≤ q ≤ +∞.

AB - The p-version of the mixed finite element method is considered for nonlinear second-order elliptic problems. Existence and uniqueness of the approximation are demonstrated and optimal order error estimates in L2 are derived for the three relevant functions. Error estimates for the scalar function are also given in Lq, 2 ≤ q ≤ +∞.

UR - http://www.scopus.com/inward/record.url?scp=0002261973&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002261973&partnerID=8YFLogxK

U2 - 10.1002/num.1690120103

DO - 10.1002/num.1690120103

M3 - Article

VL - 12

SP - 1

EP - 11

JO - Numerical Methods for Partial Differential Equations

JF - Numerical Methods for Partial Differential Equations

SN - 0749-159X

IS - 1

ER -